OTC - WHEN USING SECTION.
When using this product do not exceed recommended dose.
OTC - STOP USE SECTION.
Stop use and ask doctor if symptoms do not improve new symptoms occur pain or fever persists or gets worse redness or swelling is present.
DOSAGE & ADMINISTRATION SECTION.
Directions drink to glasses of water each day while you are taking the tabletsAdults and children: (12 years and older) Take tablets every to hours as needed. Do not take more than tablets in 24 hours. Children under 12 years: Ask doctor.
INACTIVE INGREDIENT SECTION.
Inactive ingredientsD&C yellow 10, FD&C blue 1, FD&C red 40, microcrystalline cellulose,povidone, starch, stearic acid, sucrose.
INDICATIONS & USAGE SECTION.
UsesTemporarily relieves headache, bloating, cramps, backache, water-weight gain, muscular aches and pains associated with the menstrual period.
OTHER SAFETY INFORMATION.
Other information store at room temperature 59o-86oF (15o-30oC) avoid excessive heat and humidity tamper-evident sealed packets do not use any opened or torn packets.
OTC - ACTIVE INGREDIENT SECTION.
Active ingredient (in each tablet) Acetaminophen 325 mgPamabrom 25 mg.
OTC - ASK DOCTOR SECTION.
Ask doctor before use if you have liver disease.
OTC - ASK DOCTOR/PHARMACIST SECTION.
Ask doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
OTC - DO NOT USE SECTION.
Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. for more than 10 days for pain unless directed by doctor for more than days for fever unless directed by doctor.
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
OTC - PREGNANCY OR BREAST FEEDING SECTION.
If pregnant or breast-feeding, ask health professional before use.
OTC - PURPOSE SECTION.
PurposePain reliever/fever reducerDiuretic.
OTC - QUESTIONS SECTION.
Questions or comments 800-480-5856.
PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.
Unishield Cramp Tabs. UnishieldCramp TabsMenstrual Relief100 Tablets/ Tablet Per PacketAcetaminophen 325 mgPamabrom 25 mgPull To OpenThis Package is for Households without Young Children.o Reduces water-weight gaino Relieves headaches, backaches and muscular aches painsRelieves Cramps and BloatingTamper Evident Unit Dose Packets. 810.
SPL UNCLASSIFIED SECTION.
WarningsLiver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters rashIf skin reaction occurs, stop use and seek medical help right away.